# SDR ZW0A0210803

- Difficulty date: October 27, 2002
- Submitted: October 28, 2002
- Operation: Air carrier
- Aircraft: N950U
- Make and model: Doug DC-9-82
- Aircraft serial: 49230
- Aircraft time: 56,614 hours, 29,750 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHTS IN THE CEILING AT ROWS 23 TO 26, AND THE AFT OVER WING EXIT SIGN WAS INOPERATIVE.  REPLACED THE BATTERIES IN THE BATTERY PACK FOR THE CEILING LIGHTS AND REPLACED THE BATTERIES FOR THE OVERWING EXIT.
